MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVCE REPL CAMERA HEAD HD 1200 AC; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72203360S
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shorted out when it was plugged in.No patient involved.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
SVCE REPL CAMERA HEAD HD 1200 AC
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7198073
Report Number3003604053-2018-00013
Device Sequence Number10972881
Product Code GCJ
UDI-Device Identifier00885554025897
UDI-Public(01)00885554025897
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203360S
Device Catalogue Number72203360S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2018
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1